| Model Number |
1012449-12 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/20/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the procedure was to treat a mildly calcified, mildly tortuous proximal left anterior descending artery that is 90% stenosed.The 3.0x12mm nc trek balloon dilatation catheter (bdc) ruptured during the first inflation at 8 atmospheres.A new non-abbott balloon was used to successfully continue the procedure.There was no adverse patient effects and no clinically significant delay reported.No additional information was provided.
Additional Manufacturer Narrative
The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other similar incidents and/or complaints from this lot.The investigation determined the reported complaint appears to be related to operational context.There is no indication of a product quality issue with respects to the design, manufacture, or labeling of the device.